# SDR ASAA2015082612923

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,488 hours, 8,094 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM LOCKUP, ACFT GROUNDED.  RESOLVED FOLLOWING QRH.
